# SDR BJNA021011

- Difficulty date: October 10, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL LEFT SIDE AT AFT ACCESS PANEL SUPPORT BEAMS, THREE EACH HAS EXFOLIATED CORROSION FS 280.  REMOVED AND REPLACED TWO EXFOLIATED INTERCOSTALS IAW B737 SRM 51-30-2, 51-20-1, B737 MM 51-21-0.  REMOVED CORROSION FROM THIRD VERICAL BEAM FOUND TO BE WITHIN LIMITS.  (M)
